# SDR V0XD201441415113

- Difficulty date: April 10, 2014
- Submitted: April 16, 2014
- Operation: General aviation
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N13935
- Make and model: Emb EMB-145EP
- Aircraft serial: 145022
- Aircraft time: 33,787 hours, 32,224 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14520609007
- Condition: Corroded
- Location: Frames 29-31
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT BETWEEN FRAMES 29-31 CORRODED BEYOND LIMITS.  R & R RT FLOOR SUPPORT IAW SRM 51-40-02.
